# SDR GTIA2023071037315

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 10,096 hours, 4,166 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FCT PTT B SMELLED THE DIRTY COCK SMELL FROM AFT GALLEY. SMELL WENT AWAY WITH PACK2 OFT.-PERFORMED OPS CHECK OF PACK 1 & 2 IAW AMM 21-52-32 NO ODOR DETECTED AIRCRAFT OOK FOR SERVICE
